# SDR IPXA2021102975440

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 28,877 hours, 10,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACLIMBING OUT OF FL200 A VERY LOUD HISSING SOUND CAME FROM NEAR FWD ENTRY DOOR. SOUND REMAINED CONSTANT. NO PRESSURIZATION ISSUES NOTED.FOUND DOOR SEAL OF FWD ENTRY DOOR SEPARATING FROM RETAINER GROOVE AT BOTTOM OF FWD ENTRY DOOR. REINSTALLED SEPARATED SECTION OF DOOR SEAL IAW AMM 52-09-01-401. LEAK CHECK GOOD. A/C OK TO CONTINUE. NO HISTORY FOUND IMPACTS WITHIN 180 DAYS
